# SDR CA150707001

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,391 hours
- Engine: Pwa PW123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 85780012014
- Condition: Corroded
- Location: Rt Wing
- Part time: 54,447 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CORROSION AT THE RT NR 5 FLAP TRACK WHERE IT ATTACHED WITH THE SUPPORT BRACKET AT YW 369.00 REAR SPAR PLANE.  PART WAS REPLACED.
